# SDR CA110518001

- Difficulty date: May 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 15,762 hours
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Cracked
- Location: Engine
- Part time: 19,684 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING INVESTIGATION REPORT EIR PT6A 2011-053 UPON ARRIVAL THE ENGINE WAS DISASSEMBLED TO REMOVE THE GG CASE. ONCE REMOVED, IT WAS READILY APPARENT THAT THE P3 TUBE WAS CRACKED JUST FORWARD OF THE POINT WHERE IT PASSES THROUGH THE PRESSURE VESSEL FORWARD DIAPHRAGM.  THE COMPRESSOR ASSY WAS REMOVED AS A SUB ASSEMBLY AND SENT FOR CHECK BALANCE. THE RESULTS WERE: A NEEDED CORRECTION OF 0.035 OZ-INCH ON PLANE 1 AND 0.03 OZ-INCH ON PLANE 2 THE NR 1 & NR 2 BEARINGS WERE SUBJECTED TO O/H LEVEL INSP.  THE NR1 BEARING HAD SOME MINOR VISIBLE NICKS AND DENTS AND SEEMED TO BE A LITTLE ROUGH WHEN SUBJECTED TO A ROLLING TEST.  IT WAS DEEMED UNSERVICEABLE FOR RE-USE.  THE NR 2 BEARING HAD NO OBVIOUS DEFICIENCIES.
